I’m 20 years old, healthy, but experiencing heart problems. It started about two years ago. I went to a cardiologist who could only tell me he thinks my heart is ‘too sensitive’ and he prescribed me Bisoprolol 2,5 mg/day. These did not help so he monitored my heart for 24 hours. Even in my sleep my heartrate went up to 200 bpm. He then prescribed Bisoprolol 5 mg/day. These helped for a while. Since a few weeks I noticed that the medication still slows my heartrate down but my heart then still beats with a lot of force, making me feel it thump in my chest and throat. The 5 mg of Bisoprolol used to get me through the day, days even. But now I take the medication in the morning and by the time it’s afternoon I feel as dizzy and uneasy as I do in the morning before taking them. Besides, I feel as if there’s a twenty pound weight on my chest. I don’t seem to breathe very deeply and I’m starting to experience some struggles during eating, standing up, and trying to sleep. I’ll be seeing a cardiologist again soon but for now I’d like some insight from other people as to what it could be. Thank you in advance.